Couldn't find what you looking for?

TRY OUR SEARCH!

I have DM2 and hypertension  since 2003, first medication I had was metformin, it was sufficient to keep my HbA1c ok for 5 years and then I had to add sulfonylurea to it. I must confess that since 2008 I started putting on weight sporting less and actually not being very compliant to my treatment. Three months ago I’ve asked my doctor if I could get Byetta injections like my sister does, to try to improve my situation before we go to insulin which I really don’t want. I’ve got the Byetta prescription  but I‘m still having a lot of  nausea with it. Now I want to ask my GP for a moving from Byetta to Victoza, but not sure that’s a good idea. Any tips about it?

Loading...

You have a classical history of diabetes. I understand you don’t want to go to insulin (nobody wants) but keep in mind that if one day you have to it  will be probably less worse than you are expecting. But now answering your question, moving from Byetta to Victoza is not uncommon and some patients l just like you have nausea as strongest side –effect and have to leave the medication. Although Victoza can also cause nausea I wouldn’t discourage you to try it because there are reports of diabetics that with Victoza they didn’t have so much nausea as if with Byetta. As you may know they are both injections but Victoza is just once a day. And your situation there’s also something interesting and is the fact that you have hypertension . For some patients Victoza reduces the blood pressure (Systolic). You have to be aware though that the use of Victoza is proved to enhance the risk of thyroid cancer in rodents and there are not enough data to guarantee that this risk doesn’t exist in humans.

Reply

Loading...